# SDR AWXA200400909

- Difficulty date: August 18, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 59,904 hours, 36,757 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 21 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 21 LT INOPERATIVE.  REPAIRED BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 21 LT, OPERATIONAL CHECK WAS GOOD.
